MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M006180157010
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour stent was implanted during a ureteroscopy with stone fragmentation and double j implantation procedure.The event date was not provided.According to the complainant, during withdrawal, it was noticed that the stent was encrusted.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was noted to be stable.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a contour stent was implanted during a ureteroscopy with stone fragmentation and double j implantation procedure.The event date was not provided.According to the complainant, during withdrawal, it was noticed that the stent was encrusted.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was noted to be stable.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received on 12november2018.It was reported that the patient did not undergo regular checkups with the implanted stent, and although the stent was encrusted it was able to drain.The stent was reported to have been implanted in early october and was explanted in mid october.The stent was not removed earlier than the scheduled stent removal date.The suture was not left on the stent and the stent was removed in its entirety with the use of grasping forceps.
 
Additional Manufacturer Narrative
Additional information block b5 updated.Block h6: conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h11: correction to e1: initial reporter facility name from (b)(6) hospital to (b)(6) medical center, initial reporter city from (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that a contour stent was implanted during a ureteroscopy with stone fragmentation and double j implantation procedure.The event date was not provided.According to the complainant, during withdrawal, it was noticed that the stent was encrusted.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was noted to be stable.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received on 12november2018.It was reported that the patient did not undergo regular checkups with the implanted stent, and although the stent was encrusted it was able to drain.The stent was reported to have been implanted in early (b)(6) and was explanted in mid (b)(6).The stent was not removed earlier than the scheduled stent removal date.The suture was not left on the stent and the stent was removed in its entirety with the use of grasping forceps.

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8064112
Report Number3005099803-2018-61401
Device Sequence Number1953694
Product Code FAD
UDI-Device Identifier08714729058434
UDI-Public08714729058434
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006180157010
Device Catalogue Number180-157-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer11/12/2018
12/24/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/04/2018
01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1